# SDR FDEA201108313593

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 69,567 hours, 31,448 cycles
- Engine: Ge CF66D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: 3871C5
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIVE MINUTES INTO CRUISE NR 3 ENGINE SHOWED N1 EXCEEDANCE UP TO 209.3 PERCENT BROUGHT NR 3 THROTTLE TO IDLE.  INDICATIONS CAME BACK TO NORMAL,  FIVE MINUTES LATER NR 3 N1 JUMPED AROUND THEN BACK TO NORMAL FOR REST OF  FLIGHT.  TROUBLESHOT IAW FIM MANUAL 77-11-01 PAGE 2,  R & R FAN SPEED SENSOR IAW MM 77-11-01-2-0.  RAN ENGINE IAW JRH , WITH SATISFACTORY OPS . INTERROGATED VIAS THRU CFDS,  NR 3 ENGINE EXCEEDANCE ERASED.  ACFT OK FOR SERVICE.
